# SDR CALA9901232

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME CORRODED AT STA 580, STRINGER 26R-27R.  THE CORRODED AREA WAS REMOVED IAW SRM 53-10-4 AND A REPAIR WAS INSTALLED IAW SRM 51-10-1 AND 53-10-4.
